11
TITLE: Ideal extensions of locally inverse semigroups
AUTHORS: Francis J Pastijn; Luis Oliveira ;
PUBLISHED: 2008, SOURCE: STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, VOLUME: 45, ISSUE: 3
INDEXED IN: Scopus WOS CrossRef: 1
12
TITLE: Rees matrix covers and the translational hull of a locally inverse semigroup  Full Text
AUTHORS: Francis J Pastijn; Luis A Oliveira ;
PUBLISHED: 2008, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 36, ISSUE: 9
INDEXED IN: Scopus WOS CrossRef: 3
13
TITLE: Models for free pseudosemilattices  Full Text
AUTHORS: Luis Oliveira ;
PUBLISHED: 2007, SOURCE: ALGEBRA UNIVERSALIS, VOLUME: 56, ISSUE: 3-4
INDEXED IN: Scopus WOS CrossRef: 2
14
TITLE: Maximal dense ideal extensions of locally inverse semigroups  Full Text
AUTHORS: Pastijn, FJ; Oliveira, L ;
PUBLISHED: 2006, SOURCE: SEMIGROUP FORUM, VOLUME: 72, ISSUE: 3
INDEXED IN: Scopus WOS CrossRef: 5
15
TITLE: A solution to the word problem for free pseudosemilattices  Full Text
AUTHORS: Oliveira, L ;
PUBLISHED: 2004, SOURCE: SEMIGROUP FORUM, VOLUME: 68, ISSUE: 2
INDEXED IN: WOS
IN MY: ORCID
16
TITLE: A Solution to the Word Problem for Free Pseudosemilattices  Full Text
AUTHORS: Oliveira, L ;
PUBLISHED: 2004, SOURCE: Semigroup Forum, VOLUME: 68, ISSUE: 2
INDEXED IN: Scopus CrossRef: 2
Page 2 of 2. Total results: 16.